Electron. J. Diff. Eqns., Vol. 2003(2003), No. 07, pp. 1-5.

Multiple positive solutions for a class of quasilinear elliptic boundary-value problems

Kanishka Perera

Using variational arguments we prove some nonexistence and multiplicity results for positive solutions of a class of elliptic boundary-value problems involving the p-Laplacian and a parameter.

Submitted May 29, 2002. Published January 23, 2003.
Math Subject Classifications: 35J20, 35J65.
Key Words: p-linear p-Laplacian problems, positive solutions, non-existence, multiplicity, variational methods.

Show me the PDF file (160K), TEX file, and other files for this article.

Kanishka Perera
Department of Mathematical Sciences
Florida Institute of Technology
Melbourne, FL 32901, USA
e-mail: kperera@fit.edu

Return to the EJDE web page